MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER

BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Model Number M004PF41M412
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Syncope/Fainting (4411); Asystole (4442)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device return status is not known.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Detailed product information was not provided to bsc and was not able to be obtained.Because the lot number is unknown, we are unable to provide the full unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a patient experienced asystole.While performing a farawave nav case on a patient, the patient was treated for atrial fibrillation and a right sided cavo-tricuspid isthmus (cti) line with a farawave nav catheter was performed prior to crossing over into left atrium, which cti ablation is considered off label use of the farawave catheter.Four pfa deliveries occurred in the right atrium for cti line for flutter then 2 deliveries occurred in the left superior pulmonary vein (lspv) in flower deployment configuration.At this point, the patient went asystole and chest compressions were performed and epinephrine (caused patient blood pressure to elevate) and then nitro was administered (causing patient to bottom out pressure-wise).The code lasted 15-20 seconds.It is suspected that the physician hit a ganglionated plexi, which caused patient to vagal down and go asystole for the 15-20 seconds.Rhythm recovered after this period.The physician was concerned for a possible effusion and brought the patient in echo and it was confirmed there was no effusion.Since the patient blood pressure was unstable, therapy was aborted at that time.The patient was in stable condition when removed from table.The patient was kept overnight for observation and was discharged the following day with no residual effects from the prior day procedure.
 
Event or Problem Description
It was reported that a patient experienced asystole.While performing a farawave nav case on a patient, the patient was treated for atrial fibrillation and a right sided cavo-tricuspid isthmus (cti) line with a farawave nav catheter was performed prior to crossing over into left atrium, which cti ablation is considered off label use of the farawave catheter.Four pfa deliveries occurred in the right atrium for cti line for flutter then 2 deliveries occurred in the left superior pulmonary vein (lspv) in flower deployment configuration.At this point, the patient went asystole and chest compressions were performed and epinephrine (caused patient blood pressure to elevate) and then nitro was administered (causing patient to bottom out pressure-wise).The code lasted 15-20 seconds.It is suspected that the physician hit a ganglionated plexi, which caused patient to vagal down and go asystole for the 15-20 seconds.Rhythm recovered after this period.The physician was concerned for a possible effusion and brought the patient in echo and it was confirmed there was no effusion.Since the patient blood pressure was unstable, therapy was aborted at that time.The patient was in stable condition when removed from table.The patient was kept overnight for observation and was discharged the following day with no residual effects from the prior day procedure.It was further reported that the catheter was discarded immediately after the case and was not sent back for analysis.It was believed that the event was not due to the catheter by the technical department when the rep called to report the incident.
 
Additional Manufacturer Narrative
B5: describe event or problem - updated.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc and was not able to be obtained.Because the lot number is unknown, we are unable to provide the full unique identifier (udi) and other specific product information.Based on the analysis, it was indicated that the device was used to treat a cavotricuspid isthmus (cti), which is off label use of the device as the farawave catheter is indicated for the ablation of the pulmonary veins to treat paroxysmal atrial fibrillation.

Brand Name
FARAWAVE NAV
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23594512
Report Number2124215-2025-84497
Device Sequence Number9641038
Product Code QZI
UDI-Device Identifier00191506043209
UDI-Public(01)00191506043209
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004PF41M412
Device Catalogue NumberM004PF41M412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARADRIVE SHEATH; FARADRIVE SHEATH; ROSEN GUIDEWIRE; ROSEN GUIDEWIRE; VERACROSS CONNECT; VERACROSS CONNECT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown